# SDR MASA200400333

- Difficulty date: June 14, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N841MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145448
- Aircraft time: 7,151 hours, 6,605 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Loose
- Location: Battery Pack
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLOOR PROX LIGHTS INOP BETWEEN ROWS 8-12.  MX RECONNECTED BATTERY PACK CONNECTORS.  NO PARTS USED.
